A semiparametric method for predicting bankruptcy
Version of Record online: 21 AUG 2007
Copyright © 2007 John Wiley & Sons, Ltd.
Journal of Forecasting
Volume 26, Issue 5, pages 317–342, August 2007
How to Cite
Hwang, R.-C., Cheng, K. F. and Lee, J. C. (2007), A semiparametric method for predicting bankruptcy. J. Forecast., 26: 317–342. doi: 10.1002/for.1027
- Issue online: 21 AUG 2007
- Version of Record online: 21 AUG 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!